# SDR DALA2021091605535

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 89,792 hours, 41,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 L-4 PASSENGER DOOR SNUBBER OUT OF LIMITS PER T/C: 2040-0191-4L. CORRECTIVE ACTION: REMOVED AND REPLACED L-4 PASSENGER DOOR SNUBBER IAW B757 AMM 52-11. (1947720)
